# SDR 04FDEA00621

- Difficulty date: March 10, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP O/B HINGE BRACKET (FLAP SIDE) LOWER O/B HINGE HOLE FOUND   CORROSION.  COMPLIED WITH FEDEX EA 1-5750-75300 - WINGS - INBOARD TRAILING EDGE FLAP, LEFT HAND OUTBOARD BRACKET (FLAP SIDE), PIVOT BORE CORROSION - REPAIR.
